# SDR SWAA2022031166508

- Difficulty date: February 1, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SIDEWALL WEB LOCATED BETWEEN BS 685 AND BS 706 AT S-14R AT PASSENGER CABIN 2022-67710 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N: B20189511 DUE DATE: 16-SEP-22.;[02] TOOL USED: MULTIMETER: P/N: 34405A; S/N: TW47440266; DUE DATE: 01-APR-22; THERMOMETER: P/N: 42510A; S/N: 200813258; DUE DATE: 29-JUN-22; PORTA PACK PLUS; P/N: UL100.20.120.1; S/N: 10020UL2078; DUE DATE: 12-OCT-22.;[03] TOOL USED ULTRASONIC FLAW DETECTOR P/N EPOCH650 S/N 201036102 DUE DATE 26-MAY-22;[04] REPLACED LOWER SIDEWALL WEB LOCATED BETWEEN BS 685 AND BS 706 AT S-14R AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02 AND DWG 144A7500; SHEET 3; REV A. ?SEE INDIVIDUAL SING-OFFS BELOW?.;[05] REPLACED LOWER SIDEWALL WEB LOCATED BETWEEN BS 685 AND BS 706 AT S-14R AT PASSENGER CABIN. IAW B737-700 SRM 51-40-02 AND DWG 144A7500; SHEET 3; REV A. ?SEE INDIVIDUAL SING-OFFS BELOW?. RII
